MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIP; PEN NEEDLE

OWEN MUMFORD LIMITED UNIFINE PENTIP; PEN NEEDLE
Model Number AN 3540AC
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Could not file mdr until today, 30 june 2025, as my esg account was just approved today.
 
Event or Problem Description
Customer stated she used 3-4 pentip needles and they would get stuck to her skin when trying to remove needle from the stomach.One of the needles broke off in her stomach.She went to the hospital to get it removed.

Brand Name
UNIFINE PENTIP
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK   OX20 1TU
Manufacturer Contact
patty haney
1755 west oak commons ct.
marietta, GA 30062
7709772226
MDR Report Key22361210
Report Number8021764-2025-00004
Device Sequence Number15474378
Product Code FMI
UDI-Device Identifier00761059354000
UDI-Public00761059354000
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAN 3540AC
Device Lot Number24R9001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient Weight122 KG